MathSciNet Relay Station
MathSciNet bibliographic data
MR1407480 (97j:03065) 03C13 (03C50 60B99)
Baldwin, John T.; Shelah, Saharon Randomness and semigenericity. Trans. Amer. Math. Soc. 349 (1997), no. 4, 1359–1376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement